Entropy (Jul 2022)

A Dynamically Consistent Nonstandard Difference Scheme for a Discrete-Time Immunogenic Tumors Model

  • Muhammad Salman Khan,
  • Maria Samreen,
  • Muhammad Asif Khan,
  • Manuel De la Sen

DOI
https://doi.org/10.3390/e24070949
Journal volume & issue
Vol. 24, no. 7
p. 949

Abstract

Read online

This manuscript deals with the qualitative study of certain properties of an immunogenic tumors model. Mainly, we obtain a dynamically consistent discrete-time immunogenic tumors model using a nonstandard difference scheme. The existence of fixed points and their stability are discussed. It is shown that a continuous system experiences Hopf bifurcation at one and only one positive fixed point, whereas its discrete-time counterpart experiences Neimark–Sacker bifurcation at one and only one positive fixed point. It is shown that there is no chance of period-doubling bifurcation in our discrete-time system. Additionally, numerical simulations are carried out in support of our theoretical discussion.

Keywords